# SDR 9622266612

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 3 ENGINE EXPERIENCED FLAME-OUT.  FLAME-OUT OCCURRED WHILE FUEL MANAGEMENT PROCEDURES WERE BEING ACCOMPLISHED.  NO OVERTEMP OCCURRED AND RELIGHT WAS SUCCESSFUL ON SECOND ATTEMPT AT FL250.  ENGINE OPERATION WAS NORMAL FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE ACCOMPLISHED VISUAL INSPECTION, OPERATIONAL CHECK OF CONDITION MOTOR AND FUEL TANK SUMPS.  ALL CHECKS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.
